Malaysian Journal of Computer Science (ISSN 0127-9084)
Indexing Page
Visit the official web site at http://ejum.fsktm.um.edu.my

Article Information
Title:An Effect of Simplifying Magic Rules For Answering Recursive Queries in Deductive Databases
Auhtor(s): Ali Mamat ,Mustafa Mat Deris ,
Journal:Malaysian Journal of Computer Science (ISSN 0127-9084)
Volume:10, No 1
Year:1997
Keywords:deductive databases, magic sets method, rule/goal graph, magic rules
Abstract:The basic magic sets transformation algorithm for rewriting logical rules in deductive databases is very clear and straightforward. However, rules generated by the algorithm for answering queries are too many compared to the original rules. Therefore, it is useful to simplify the generated rules before they are evaluated. This paper reports the study on the effect of simplifying such rules from the aspect of computing time. It is concluded that the improvement as a result of simplification is quite significant.
File:Download

Volume Listing